MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision?; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision?; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-1110-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2019
Type of Reportable Event Death
Event or Problem Description
It was reported that a patient implanted with a spinal cord stimulation (scs) system passed away.The cause of death is unknown.
 
Additional Manufacturer Narrative
D2b: additional pro code selection that applies to the indication of this device - qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-8216-50.Serial number: (b)(6).Batch/lot number: 14160668.Model/catalog description: artisan lead 50 cm.Unique identifier (udi) #: (b)(4).

Brand Name
Precision?
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50602373
Report Number3006630150-2026-06456
Device Sequence Number10570327
Product Code LGW
UDI-Device Identifier08714729767688
UDI-Public(01)08714729767688(17)130401(10)14231479
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/01/2013
Device Model NumberSC-1110-02
Device Catalogue NumberSC-1110-02
Device Lot Number14231479
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age61 YR
Patient SexMale